# SDR A6WA200740272

- Difficulty date: May 22, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 8,662 hours, 7,954 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL HYDRAULIC SUPPORT BRACKETS ARE CRACKED .2500 INCH ON OB RADIUS.  S/D - MAINTENANCE REMOVED BRACKETS AND INSTALLED NEW BRACKETS P/N 601R75262-153 AND 601R75262-157 IAW CRJ SRM 51-42-06.  (K)
